# SDR SWAA2021080399744

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 48,504 hours, 28,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12DEF LOWER EMERGENCY EXIT SIGN MISSING ; / [01] INSTALLED ROW 12DEF LOWER EMERG. EXIT SIGN ASSY PER AMM 33-51-01
